MathSciNet Relay Station
MathSciNet bibliographic data
MR397520 (53 #1379) 49F22 (58E15)
Allard, William K. On the first variation of a varifold: boundary behavior. Ann. of Math. (2) 101 (1975), 418–446.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement